MathSciNet Relay Station
MathSciNet bibliographic data
MR2510743 11G18 (11F67 11G40)
Greenberg, Matthew Stark-Heegner points and the cohomology of quaternionic Shimura varieties. Duke Math. J. 147 (2009), no. 3, 541–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement